# SDR DL72S980016

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- Engine: Pwa JT8D15A
- System (JASC): 7120 · Engine Mount Section
- Part: Cone Bolt
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 58,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDLES AT 1.2 EPR IN FLT.  FOUND AFT ENG MOUNT CONE BOLT BROKEN.  MTC IN PROGRESS       REPLACING CONE BOLT AND ISOLATOR.
